# SDR UALA2011012600427

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 31,876 hours, 12,930 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Interphone
- Condition: Inoperative
- Location: Capt O2 Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS O2 MASK INTERPHONE INOPERATIVE.  REPLACED O2 BOX, OPS GOOD.
